# SDR 98ZZZX684

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725S
- Make and model: Boeing 737297
- Aircraft serial: 22051
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Exterior
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, THE LT OVERWING EXIT EXTERIOR EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  THE ASSOCIATED SYSTEM BATTERY PACK WAS REPLACED.  SUBSEQUENT SYSTEM CHECK WAS SATISFACTORY PER B-737 MM 33-51-01.
